Alert archive / Florida / Gale Warnings in 2009
Gale Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Jan 19, 2009, 2:27 PM EST. It took effect at Jan 19, 2009, 9:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2009, 2:27 PM EST (19:27 UTC)
- In effect from
- Jan 19, 2009, 9:00 PM EST
- Expired
- Jan 20, 2009, 1:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
379 WHUS72 KJAX 191927 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EST MON JAN 19 2009 AMZ470-472-474-200245- /O.EXT.KJAX.SC.Y.0007.000000T0000Z-090120T0200Z/ /O.NEW.KJAX.GL.W.0002.090120T0200Z-090120T2000Z/ /O.NEW.KJAX.SC.Y.0008.090120T2000Z-090121T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 227 PM EST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST TUESDAY. LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST WILL ALLOW FOR A TIGHT PRESSURE GRADIENT ACROSS THE AREA AND INCREASE WINDS MARKEDLY OVER THE OFFSHORE PORTION THIS EVENING. WINDS OF 25 KNOTS SUSTAINED WILL BE ACCOMPANIED BY FREQUENT GUSTS TO GALE FORCE THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-200245- /O.EXT.KJAX.SC.Y.0007.090120T0200Z-090121T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 227 PM EST MON JAN 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 5 AM EST WEDNESDAY... WEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AS A COLD FRONT PUSHES ACROSS THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DEESE
3 follow-up statements
062 WHUS72 KJAX 200250 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 PM EST MON JAN 19 2009 AMZ470-472-474-201330- /O.CON.KJAX.GL.W.0002.000000T0000Z-090120T2000Z/ /O.CON.KJAX.SC.Y.0008.090120T2000Z-090121T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 950 PM EST MON JAN 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 10 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 10 AM EST WEDNESDAY. LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST WILL ALLOW FOR A TIGHT PRESSURE GRADIENT ACROSS THE AREA AND INCREASE WINDS MARKEDLY OVER THE OFFSHORE PORTION TONIGHT. WINDS OF 25 KNOTS SUSTAINED WILL BE ACCOMPANIED BY FREQUENT GUSTS TO GALE FORCE THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-201330- /O.CON.KJAX.SC.Y.0007.000000T0000Z-090121T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 950 PM EST MON JAN 19 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS72 KJAX 200701 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 201 AM EST TUE JAN 20 2009 AMZ470-472-474-202000- /O.EXT.KJAX.GL.W.0002.000000T0000Z-090120T1800Z/ /O.EXT.KJAX.SC.Y.0008.090120T1800Z-090121T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 201 AM EST TUE JAN 20 2009 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 12 PM EST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 12 PM EST WEDNESDAY. WEST TO NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EXPECTED THIS MORNING. STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY MORNING AS COLD AIR POURS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-202000- /O.EXT.KJAX.SC.Y.0007.000000T0000Z-090121T1300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 201 AM EST TUE JAN 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST WEDNESDAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH TONIGHT AS COLD AIR POURS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS72 KJAX 201813 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 113 PM EST TUE JAN 20 2009 AMZ470-472-474-210330- /O.EXP.KJAX.GL.W.0002.000000T0000Z-090120T1800Z/ /O.CON.KJAX.SC.Y.0008.000000T0000Z-090121T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 113 PM EST TUE JAN 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST WEDNESDAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH WEDNESDAY MORNING AS COLD AIR POURS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-210330- /O.CON.KJAX.SC.Y.0007.000000T0000Z-090121T1300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 113 PM EST TUE JAN 20 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY. WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH TONIGHT AS COLD AIR POURS INTO THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 19, 2:00 PM EST, 27 minutes earlier.
Area forecast discussion, Jan 19, 2:00 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EST MON JAN 19 2009
.SHORT TERM...
THE HIGH AMPLITUDE UPPER LEVEL TROUGH REMAINS OVER THE EASTERN
THIRD OF THE COUNTRY AND WILL BRING US ONE LAST BLAST OF ARCTIC AIR
BEFORE LIFTING ON OUT TO THE NORTHEAST. AN UPPER SHORT WAVE WILL
DIVE SOUTH INTO THE APPALACHIANS TONIGHT SHARPENING THE TROUGH AND
LEADING TO DEVELOPMENT OF A LOW PRESSURE CENTER OVER THE CAROLINAS
ALONG THE NEXT COLD FRONT. THIS LOW WILL MOVE TO THE CAROLINA
COAST AND RAPIDLY DEEPEN AS IT MOVES NORTH-NORTHEAST WELL
OFFSHORE. THE FETCH BETWEEN THE LOW AND A HIGH BACK OVER TEXAS
WILL BRING A NORTHERLY FLOW RIGHT DOWN THE FLORIDA PENINSULA.
THIS IS THE WIND DIRECTION WE LOOK FOR FOR STRONG COLD AIR
OUTBREAKS OVER SOUTHEAST GEORGIA AND NORTH FLORIDA AND IT LOOKS
LIKE THAT IS JUST WHAT WILL HAPPEN. CURRENTLY GFS MOS GUIDANCE IS
GOING FOR THE LOWER 20S FOR TUESDAY NIGHT-WEDNESDAY MORNING BUT
TEND TO THINK THE MODEL IS BRINGING THE COLD AIR IN A BIT TOO
RAPIDLY. EXPERIENCE HAS PROVEN THAT THE FIRST NIGHT OF A COLD AIR
OUTBREAK IS USUALLY NOT THE COLDEST SO WILL GO WITH THE ETA/NAM12
GUIDANCE. WEDNESDAY NIGHT THE HIGH WILL BE POSITIONED RIGHT OVER
THE NORTH FLORIDA PENINSULA AND WITH LIGHT WINDS AND STRONG
RADIATIONAL COOLING THINK THIS WILL BE THE NIGHT WHEN THE BOTTOM
DROPS OUT OF THE THE THERMOMETER (IN SOUTHERN TERMS ANYWAY) AND WE
SEE LOW TEMPS FLIRTING WITH THE 20 DEGREE MARK.
.LONG TERM...
AFTER THURSDAY THE UPPER TROUGH BEGINS TO LIFT OUT AND WE WILL SEE
A MODERATING TREND WITH HIGH TEMPS AT OR ABOVE CLIMO BY THE
WEEKEND. BEYOND THAT WITH A ZONAL FLOW PATTERN THROUGH THE 7-10
DAY EXTENDED OUTLOOK IT LOOKS LIKE A PERIOD OF SEASONABLE TO
ABOVE AVERAGE TEMPS...JUST HAVE TO GET THROUGH THIS LAST ARCTIC
BLAST FOR THE REWARD.
&&
.AVIATION...THE NEXT IN A SERIES OF POTENT UPPER LEVEL SYSTEMS WILL
MOVE THROUGH THE TERMINALS THIS EVENING...ALLOWING FOR INCREASED
CLOUD COVER AND VCSH. CLOUD DECKS AT THIS POINT REMAIN VERY MUCH VFR
BUT MODEL GUIDANCE IS IN AGREEMENT ON CLOUD DECKS LOWERING THROUGH
THIS EVENING AND INTO THE OVERNIGHT HOURS. STILL...EXPECT VALUES TO
BOTTOM OUT AROUND 4K FT FROM ROUGHLY 03Z TO 09Z. WINDS WILL BE THE
BIGGER STORY STARTING TONIGHT AND PERSISTING THROUGH TUE AFTERNOON
WITH NORTHWEST GUSTS OVER 25 KNOTS LIKELY AFT 16Z TUE.
&&
.MARINE...FIRST PHASE OF THE WIND INCREASE IS IN PROGRESS AT THE
OFFSHORE BUOYS WITH SCEC CONDITIONS NOW PRESENT IN THE NEARSHORE
ZONES AS WELL. WILL BUMP UP SHORT TERM WINDS OUT TO 12 HOURS IN
THE GRID SET TO ACCOUNT FOR THIS. OTHERWISE...THE BIG QUESTION IS
HOW WRAPPED UP CAROLINA LOW GETS AND THE EXACT PLACEMENT OF THAT
LOW. GFS IS MUCH STRONGER AT THIS POINT WITH OVER 30 KNOTS
SUSTAINED...ALTHOUGH THAT IS IN SOUTHWEST FLOW REGIME...WITH NAM12
COMING IN AT 20 TO 25 KNOTS. AT THIS POINT...FAVOR THE NAM12
SLIGHTLY BUT STILL FEEL THERE WILL BE WIND GUSTS TO GALES TO
CONTEND WITH FOR A 6 TO 8 PERIOD TONIGHT AND INTO TUE MORNING.
AFTER COORDINATION...WILL GO WITH A GALE WARNING FOR THE OFFSHORE
PORTION BEGINNING TONIGHT AT 02Z.
&&
.FIRE WEATHER...RED FLAG VERIFYING NICELY IN THE WARNING AREA OVER
THE EASTERN THIRD OF THE FLORIDA CWA. WINDS HAVE BEEN A LITTLE
STRONGER THAN PROGGED WITH GUSTS TO 30 MPH AT TIMES OVER THE
COASTAL SITES. WITH NEXT SHORTWAVE PUSHING THROUGH
TONIGHT...ANOTHER SHOT OF DRIER AIR WILL MOVE INTO THE AREA AND
COMBINED WITH THE WINDS WILL RESULT IN RED FLAGS FOR THE ENTIRE
AREA FOR TUESDAY WITH ADDITIONAL WATCHES AND WARNINGS A CERTAINTY
FOR THE FLORIDA PORTION FOR WED AND THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 34 44 24 51 / 10 10 0 0
SSI 36 48 26 46 / 20 10 0 0
JAX 39 51 24 51 / 20 10 10 0
SGJ 40 50 28 48 / 20 10 10 0
GNV 43 49 24 51 / 10 10 10 0
OCF 41 50 26 52 / 10 10 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR FLAGLER-ST JOHNS.
RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR CLAY-DUVAL-
FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
RED FLAG WARNING FROM 11 AM TO 6 PM EST TUESDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...RED FLAG WARNING FROM 12 PM TO 5 PM EST TUESDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO 10 AM EST WEDNESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
GALE WARNING FROM 9 PM THIS EVENING TO 3 PM EST TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 5 AM EST
WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
SANDRIK/DEESE/KEEGANHazardous weather outlook, Jan 19, 5:21 AM EST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 521 AM EST MON JAN 19 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 521 AM EST MON JAN 19 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST FOR LARGE PORITON OF INTERIOR NORTHEAST FLORIDA... THE COMBINATION OF RECENT RAINS...DECREASING CLOUDS AND WEAK WINDS WILL PROMOTE AREAS OF FOG DEVELOPMENT THROUGH THIS MORNING WITH VISIBILITIES REDUCED TO A HALF-MILE OR LESS IN SOME AREAS. SUDDEN CHANGES IN VISIBILITY ARE POSSIBLE AND MOTORISTS SHOULD REMAIN ALERT FOR THIS POSSIBILITY. PLEASE REFER THE THE URGENT WEATHER MESSAGE PRODUCT FOR LISTING OF COUNTIES INCLUDED IN THE DENSE FOG ADVISORY. DRIER AIR WITH BREEZY CONDITIONS WILL INCREASE THE FIRE DANGER ACROSS THE AREA TODAY...WITH A RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR PORTIONS OF NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...HARD FREEZE WATCH IN EFFECT TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR SOUTHEAST GEORGIA AND MOST NORTHEAST FLORIDA COUNTIES... ...FREEZE WATCH IN EFFECT TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR ST. JOHNS AND FLAGLER COUNTIES... A SECONDARY COLD FRONT WILL ARRIVE TONIGHT...WITH RETURN OF MUCH COLDER TEMPERATURES BY TUESDAY. A HARD FREEZE IS POSSIBLE TUESDAY NIGHT ACROSS SOUTHEAST GEORGIA AND MOST NORTHEAST FLORIDA COUNTIES...WITH A LIGHT FREEZE EXPECTED IN ST. JOHNS AND FLAGLER COUNTIES. IN ADDITION...WIND CHILL VALUES AS LOW AS THE UPPER TEENS ARE POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. ADDITIONAL INFORMATION CAN BE FOUND IN THE LATEST URGENT WEATHER MESSAGE PRODUCT. ANOTHER HARD FREEZE EVENT IS FORECAST WEDNESDAY NIGHT INTO THRUSDAY MORNING. DRY CONDITIONS AND GUSTY WINDS WILL CREATE HIGH FIRE DANGER ON TUESDAY ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH FIRE WEATHER WATCHES POSTED. WEDNESDAY AND THURSDAY...DRY CONDITIONS WILL PERSIST WITH RED FLAGS EXPECTED FOR PORTIONS OF NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:06 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 11 hr |
| Jan 19, 3:06 AM EST | Red Flag Warning | JAX | Flagler, Nassau | 14 hr |
| Jan 19, 4:19 AM EST | Freeze Watch | JAX | Flagler | 23 hr |
| Jan 19, 4:19 AM EST | Hard Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
| Jan 19, 5:16 AM EST | Dense Fog Advisory | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 4 hr |
| Jan 19, 2:23 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
| Jan 19, 2:27 PM EST | Small Craft Advisory | JAX | 46 hr | |
| Jan 18, 9:29 PM EST | Dense Fog Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Coffee, Glynn and 3 more | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.